A third order nonlocal boundary value problem at resonance

Kaufmann, Eric R.: A third order nonlocal boundary value problem at resonance. Electronic journal of qualitative theory of differential equations : special edition, (1) 16. pp. 1-11. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_016_001-011.pdf

Download (124kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 16
Page Range: pp. 1-11
ISSN: 1417-3875
Uncontrolled Keywords: Harmadrendű határérték probléma
Additional Information: Bibliogr.: p. 9-11.
Date Deposited: 2017. May. 18. 16:25
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42795

Actions (login required)

View Item View Item